# SDR A8OA2013081300005

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N413SK
- Make and model: Cessna 560XL
- Aircraft serial: 5793
- Aircraft time: 3,010 hours, 1,417 cycles
- Engine: Pwc PW545B
- Engine time: 3,010 hours, 1,427 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW POSITIONED THE MLG HANDLE TO THE DOWN POSITION.  ONCE THE GEAR HANDLE HAD BEEN LOWERED THERE WAS NO LIGHT INDICATING THE RT GEAR WAS DOWN AND LOCKED. THE CREW THEN FOLLOWED THE PROCEDURES IN THE CHECKLIST AND USE THE EMERGENCY GEAR BLOW DOWN BOTTLE. THERE STILL WAS NO INDICATION FOR THE RT MLG BEING DOWN AND LOCKED. THE ACFT PROCEEDED TO LAND, ONCE ON THE GROUND SAFELY, THE RT MLG LIGHT ILLUMINATED BRIEFLY.  AFTER THE ACFT WAS TROUBLESHOT BY MFG, IT WAS DETERMINED THE THE INDICATOR LAMPS CM 6839 WERE INOPERATIVE AND WERE REPLACED BY MFG.
